Die Ähnlichkeitsbewegungen beim allgemeinen ?-Körperproblem

Ch. H. Müntz

Mathematische Zeitschrift (1922)

  • Volume: 15, page 169-187
  • ISSN: 0025-5874; 1432-1823

How to cite


Müntz, Ch. H.. "Die Ähnlichkeitsbewegungen beim allgemeinen ?-Körperproblem." Mathematische Zeitschrift 15 (1922): 169-187. <http://eudml.org/doc/167713>.

author = {Müntz, Ch. H.},
journal = {Mathematische Zeitschrift},
pages = {169-187},
title = {Die Ähnlichkeitsbewegungen beim allgemeinen ?-Körperproblem},
url = {http://eudml.org/doc/167713},
volume = {15},
year = {1922},

AU - Müntz, Ch. H.
TI - Die Ähnlichkeitsbewegungen beim allgemeinen ?-Körperproblem
JO - Mathematische Zeitschrift
PY - 1922
VL - 15
SP - 169
EP - 187
UR - http://eudml.org/doc/167713
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.